# SDR IPXA2022082085436

- Difficulty date: August 3, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: ACA382013
- Condition: Cracked
- Location: Lh A/C Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH A/C PACK DOOR INTERCOSTAL WEB CRACK.REMOVED,FABRICATED AND REPLACED CRACKED INTERCOSTAL IAW DWG# ACA3820-13 AND SRM 51-31-01 (MINOR).
